# SDR R61A201312251352

- Difficulty date: December 25, 2013
- Submitted: January 7, 2014
- Operation: Air carrier
- Aircraft: N801MA
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000012
- Aircraft time: 24,655 hours, 18,362 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN'S COCKPIT FLASHLIGHT INOPERATIVE.  R & R FLASHLIGHT IAW AMM 33-51-00.  OPS CHECKED GOOD.
